Meredith (fleckerbug) wrote in vaginapagina,
Meredith
fleckerbug
vaginapagina

extreme exhaustion.. wondering i it's due to my meds (metformin, levothhroid, clomid, progesterone)

I hope this is okay here.. I realize exhaustion isn't a woman's problem per se, but all the meds I'm on are for reproductive issues or effect my reproductive system.

I am so ridiculously tired lately and just feel like crap. I need at least 12 hours a night or I'm a mess. If I get less than that, I end up needing a nap (usually about 3 hours). And I don't feel like I'm sleeping in-- don't get me wrong, regularly I will sleep for 12 hours once in a blue moon, but that's a total indulgence and feels luxurious. However, now I never feel rested, always like I'm dragging myself out of bed. That's a normal feeling for me on a work day, but on my days off I usually let myself sleep until I feel like getting up. Yes, I realize being out of work could be effecting my moods and such and that that could effect my sleep, but this seems extreme (I'm a teacher and normally get summer work; I did not this year). I have trouble keeping a good sleep schedule when I'm not working, and when I sleep crappy hours I tend to sleep longer, but I've been being good the last three weeks or so and making sure I'm in bed by midnight at the latest.

I don't know what's going on, but thought it might have to do with my meds. My Metformin dosage was increased about three weeks ago. I was on 500 mg for about 3 mo., 1000 mg for 2 mo. and then 1500 mg for the last three weeks. I'm concerned that perhaps my blood sugars are too low? I'm on 75 mcg levothyroxine for hypothyroidism and have been on that for over 5 mo. (I've been hypothyroid for 13 years, but have gone largely unmedicated in the past). I do think I should be on a higher dosage of that, but my numbers are *okay*. I also just finished my third round of Clomid (I'm on CD 17). This was my first month at 150 mg. I've progressed my dosage by 50mg for the last three months and each time I increase my dosage the side effects get worse (cramping, irritability, hot flashes). I may have conceived this cycle, the earliest day for that being CD 12, but this exhaustion has been going on for longer than that and I don't think I'd feel tired this early on. Before that, I took 10 days of progesterone to induce my period.

Any thoughts? I'm leaning towards my Metformin dosage being too high, but doubting that since it's obviously not high enough to effect my PCOS. I do have a doctor's appointment in a little over a week, so I'll address this with her then, but am just concerned now. Wondering if anyone has any experience with similar symptoms from these meds.



*edited to correct my Clomid dosage (mistyped the dosage by a factor of 10); also to add that I've been on 1500 mg of Metformin before without these symptoms.

x-posted to pcos
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 13 comments